# SDR 95ZZZX5850

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N89068
- Make and model: Dhav DHC7102
- Aircraft serial: 088
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Foreflap
- Part number: 7570002004
- Condition: Corroded
- Location: Rt Wing
- Part time: 14,952 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON D-INSPECTION, NDT DEBOND CHECK OF RIGHT FOREFLAP FOUND CORROSION OF STR 14 AT STA YW257.35.  SUBMITTER STATED REAR FOREFLAP PANELS NEED REMOVAL AT INSPECTION AND INSPECT FOR CORROSION OF BOTTOM SKIN AND HINGE AREA BY BORECOPE AND DEBOND INSPECTIONS.
